RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 108–112 (Mi vsgtu909)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Special solutions of matrix Gellerstedt equation

E. A. Kozlova

Dept. of Applied Mathematics and Computer Science, Samara State Technical University, Samara

Abstract: Fundamental solutions for the Gellerstedt equation and its generalization were obtained in the distribution space using the method applied by I. M. Gelfand and J. Barros-Neto to the studying the Tricomi equation. The degenerating system of the mixed-type partial differential equations was considered, its special solutions were constructed in the regions bounded by the characteristics of these equations (in the hyperbolic half-plane). The elements of the theory of matrices, theory of the generalized functions and the special functions (hypergeometric series) were used for this construction.

Keywords: fundamental solution, generalized functions, matrix functions

DOI: https://doi.org/10.14498/vsgtu909

Full text: PDF file (497 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: Primary 35M10; Secondary 35A08
Original article submitted 22/XII/2010
revision submitted – 24/II/2011

Citation: E. A. Kozlova, “Special solutions of matrix Gellerstedt equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 108–112

Citation in format AMSBIB
\Bibitem{Koz11}
\by E.~A.~Kozlova
\paper Special solutions of matrix Gellerstedt equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 108--112
\mathnet{http://mi.mathnet.ru/vsgtu909}
\crossref{https://doi.org/10.14498/vsgtu909}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu909
  • http://mi.mathnet.ru/eng/vsgtu/v122/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:276
    Full text:80
    References:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019